# SDR KBM2003F00050

- Difficulty date: October 7, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 2110 · Cabin Compressor System
- Part: Blower Motor
- Part number: SD507
- Condition: Inoperative
- Location: Compressor
- Part time: 1,461 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C (BLOWER MOTOR) QUITS WORKING, CLUTCH COIL FOUND DEFECTIVE.  REPLACED WITH SERVICEABLE COMPRESSOR.
